# SDR SWIA200718391

- Difficulty date: June 20, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 1,673 hours, 957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STRONG FUEL ODOR FROM FORWARD AND AFT LAVS.  PERFORMED CLEANING AND FLUSHING PROCEDURES IAW MONOGRAM CMM 38-35-04 ON BOTH THE FORWARD AND AFT LAVS.  SNIFFER INDICATED AIR CONCENTRATION IS WITHIN LIMITS.
